# SDR I5PA2024102075703

- Difficulty date: October 20, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,784 hours, 34,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CORROSION WAS FOUND ON THE LH WING LOWER SKIN AT WS 187-213. CORROSION WAS REPAIRED PER BOEING ENGINEERING INSTRUCTIONS.
